Alert archive / Massachusetts / Small Craft Advisories in 2017

Small Craft Advisory 86, NWS Boston/Norton, MA

June 27, 2017

NWS Boston/Norton, MA issued this small craft advisory at Jun 27, 2017, 4:03 AM EDT. It took effect at Jun 27, 2017, 12:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2017, 4:03 AM EDT (08:03 UTC)
In effect from
Jun 27, 2017, 12:00 PM EDT
Expired
Jun 27, 2017, 7:26 PM EDT
In force
7 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

776 
WHUS71 KBOX 270803
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
403 AM EDT TUE JUN 27 2017

ANZ230-236-271615-
/O.NEW.KBOX.SC.Y.0086.170627T1600Z-170628T0000Z/
BOSTON HARBOR-NARRAGANSETT BAY-
403 AM EDT TUE JUN 27 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING.

* WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-251-271615-
/O.NEW.KBOX.SC.Y.0086.170627T1600Z-170628T0000Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
403 AM EDT TUE JUN 27 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING.

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>234-271615-
/O.NEW.KBOX.SC.Y.0086.170627T1600Z-170628T0000Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
403 AM EDT TUE JUN 27 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING.

* WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-271615-
/O.NEW.KBOX.SC.Y.0086.170627T1600Z-170628T0000Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
403 AM EDT TUE JUN 27 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING.

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT.
  SEAS 2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
3 follow-up statements
320 
WHUS71 KBOX 271412
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1012 AM EDT TUE JUN 27 2017

ANZ230-236-272215-
/O.CON.KBOX.SC.Y.0086.170627T1600Z-170628T0000Z/
BOSTON HARBOR-NARRAGANSETT BAY-
1012 AM EDT TUE JUN 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-251-272215-
/O.CON.KBOX.SC.Y.0086.170627T1600Z-170628T0000Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
1012 AM EDT TUE JUN 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>234-272215-
/O.CON.KBOX.SC.Y.0086.170627T1600Z-170628T0000Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
1012 AM EDT TUE JUN 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-272215-
/O.CON.KBOX.SC.Y.0086.170627T1600Z-170628T0000Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1012 AM EDT TUE JUN 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25
  KT. SEAS 2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
973 
WHUS71 KBOX 271946
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
346 PM EDT TUE JUN 27 2017

ANZ230-236-280000-
/O.CON.KBOX.SC.Y.0086.000000T0000Z-170628T0000Z/
BOSTON HARBOR-NARRAGANSETT BAY-
346 PM EDT TUE JUN 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS AROUND 10 KT WITH GUSTS UP TO 25 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-251-280000-
/O.CON.KBOX.SC.Y.0086.000000T0000Z-170628T0000Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
346 PM EDT TUE JUN 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS AROUND 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>234-280000-
/O.CON.KBOX.SC.Y.0086.000000T0000Z-170628T0000Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
346 PM EDT TUE JUN 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS AROUND 10 KT WITH GUSTS UP TO 25 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-280000-
/O.CON.KBOX.SC.Y.0086.000000T0000Z-170628T0000Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
346 PM EDT TUE JUN 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
626 
WHUS71 KBOX 272326
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
726 PM EDT TUE JUN 27 2017

ANZ230>237-251-280030-
/O.CAN.KBOX.SC.Y.0086.000000T0000Z-170628T0000Z/
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-MASSACHUSETTS BAY AND IPSWICH BAY-
726 PM EDT TUE JUN 27 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT LEVELS.

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 2:11 AM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 27, 2:11 AM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
211 AM EDT Tue Jun 27 2017

.SYNOPSIS...
An active/strong jet stream will move across New England
tonight and Tuesday, bringing a few showers and isolated
thunderstorms. The greater threat will be on Tuesday. A warming
trend begins for the latter half of the week with a return to
summer heat and humidity Friday and Saturday. A warm front may
bring some showers and some thunderstorms Thursday night, with
more showers and thunderstorms possible Friday through the
weekend.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...

2 AM Update...

Quiet weather across the region during the predawn hours with
dry conditions, temperatures in the upper 50s to low 60s and
comfortable humidity with dew pts in the 50s. Watching an area
of convection over southeast PA near Philly. This area of
showers and T-storms will enter western CT/MA between 12z/8am
and 15z/11 am.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
Sharp shortwave over the Great Lakes today moves through the
cyclonic flow. One part ejects across NY and Northern New
England Tuesday afternoon/evening, while the main portion
crosses our area late Tuesday night or Wednesday morning.

We remain on the edge of the cold pool Tuesday, but close enough
to expect mid level lapse rates of 6.5 to 7C/Km during the
afternoon and early night. Going along with this will be Totals
in the lower 50s and LI values below zero, as well as SBCAPE
values of 500-1000 J/Kg. Theta-E values show a ridge over CT
during the afternoon/evening. Expect scattered showers/tstms
during the afternoon and early night.

Winds aloft show some support for a few strong or damaging
storms. Winds at 850 mb will be 20-30 knots during Tuesday
afternoon, although this is forecast to move offshore by
evening. Winds at 500 mb are forecast at 50-60 knots during
Tuesday afternoon, but also move offshore by evening. Timing of
this wind and of the shower/tstm development may be the
determining factor in how strong these storms may get. The mixed
layer is expected to reach near 850 mb, where winds as noted
above will be 20 to 30 knots. Our forecast includes gusts on the
lower half of that range, but slightly higher values are
possible.

With the main shortwave moving through during Tuesday night, and
with the upper cold pool moving overhead, expect a continued
chance of showers/storms Tuesday night.

If mixing reaches 850 mb it will work on temps of 8-10C, which
suggests max sfc temps of 75 to 80. If mixing goes a little
higher, such as to 800 mb, then max sfc temps would be more
centered around 80. No change in the airmass Tuesday night
compared with tonight, so expect similar min temps.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Highlights...

* Pleasant Wednesday with low risk of a shower
* Heat and Humidity return Friday thru Sunday
* Thunderstorm chances increase Thursday night through Sunday

Details...

Wednesday...

An area of high pressure passes to our south, and model soundings
show quite dry airmass in place with precipitable water around 0.75
inch. Models show a short wave moving thru the area, then modest mid
level ridging develops later in the day. Anticipating development of
diurnal cumulus clouds, overall partly to mostly sunny skies.
Guidance continues to show very little QPF on Wednesday. Can't rule
out a few pop-up showers during the afternoon since low level lapse
rates are steep, however for much of the area, the day should stay
dry. Highs mainly in the 70s with dew points dropping to 45-50 in
the afternoon.

Dry conditions expected Wednesday night with any isolated diurnal
showers coming to an end early. Winds aloft will begin to turn more
to the southwest by Wednesday night with warm air advection, which
should bring some increase in clouds. Overnight lows mainly upper
50s to low 60s.

Thursday...

Surface high pressure slides offshore, meanwhile low pressure
tracking east thru the Great Lakes Region pushes a warm front
northeastward across southern New England. As we end up in the warm
sector, increasing heat and humidity will occur. Increasing moisture
will result in more clouds, and the potential for showers and
thunderstorms. Highest probability for precipitation would be across
the northern half of our area, continuing with likely pops there.
Chance pops further to the south. Could see gusty winds with any
thunderstorms and/or if sun breaks out for awhile and allows good
mixing, potential gusts 25 to 30 mph or so.

With zonal flow and both 850mb isotherms and winds becoming
parallel, appears that any convection that generates across upstate
NY could track eastward into southern New England. Will continue the
chance for showers/thunderstorms into Thursday night. More abundant
cloud cover coupled with high surface dew points will keep lows in
the 60s.

Friday thru Sunday...

Continue to anticipate an unsettled weather pattern for this
timeframe, influenced by broad upper trough to near zonal flow, with
periodic short waves passing thru our area, and areas of surface low
pressure moving thru the flow and to our north. Southern New England
remains in the warm sector until later Sunday, with heat and
humidity. Models continue to indicate during Fri night/Saturday that
a back door cold front should remain to our north. Thus the
potential for 90 degree high temps returns for both Friday and
Saturday. Chance for showers and thunderstorms each day. Difficult
to place the exact timing and location of any strong storms during
Friday and Saturday.

During Sunday models indicate a cold front pushing thru the area,
which would be a trigger additional showers and thunderstorms.

The potential for strong thunderstorms appears possible each day
during this period. One caveat to watch is the subtropical ridge. If
this ridge moves closer, it may keep portions of the area dry.

Monday...

With cold front possibly to the east, drier airmass should build
into the area. Some uncertainty here whether the day is dry or
whether a short wave can bring some diurnal showers to the area.
Will have slight chance to low chance pops.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

2 AM update...

Short Term /through Wednesday/...High confidence.

Thru 12z...

VFR and dry weather. Patchy MVFR possible briefly in areas of
fog toward sunrise. Showers and T-storms over southeast PA near
Philly will enter western CT/MA 12z-15z.

After 12z...

VFR becoming marginal VFR-MVFR in Widespread showers and
embedded T-storms develop from southwest to northeast with
T-storms becoming more numerous this afternoon. A few of the
stronger storms may contain gusty winds and small hail across
the interior. Increasing pressure gradient will result in gusty
SSW winds even in the absence of T-storms.

Tonight...

Marginal VFR-MVFR in scattered showers and T-storms during the
evening, especially across eastern MA and RI. Activity should
diminish after midnight.

Wednesday...

VFR and drier weather. Although can/t rule out an isolated
shower/T-storm during the afternoon. Modest WNW winds.

KBOS Terminal...High confidence in TAF. Showers and T-storms
likely this afternoon. A few of the stronger storms may contain
small hail and gusty winds.

KBDL Terminal...High confidence in TAF. Showers and T-storms
overspread KBDL 12z-15z and continuing into the afternoon. A few
of the stronger storms may contain small hail and gusty winds.

Outlook /Thursday through Saturday/...

Thursday...Moderate confidence. Mainly VFR. Afternoon showers
possible in the interior with showers/t-storms possible all SNE Thu
night. Gusty SW winds to 25-30 kt developing.

Friday...Moderate confidence.  Patchy early morning stratus and fog,
especially south coastal MA/RI, with local MVFR. Then VFR, except
local IFR in possible thunderstorms, mainly during the afternoon and
evening hours.

Saturday...Moderate confidence. VFR, except local IFR in possible
thunderstorms, mainly during the afternoon and evening hours. Also
IFR ceilings/fog possible south coastal MA/RI.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Wednesday/...High confidence.

Winds and seas mostly below Small Craft Advisory thresholds
through the period with SW flow. A few gusts to 20 knots
expected with potential for a few gusts to 25 knots especially
nearshore.

Outlook /Wednesday Night through Saturday/...

Wednesday...High confidence. Winds and seas below SCA. Gusts to 20
kt possible nearshore waters and along southern outer coastal
waters.

Thursday...Moderate confidence. Small craft advisories will likely
be needed. Increasing and persistent SW winds with gusts around 25
kt probable, and gusts 30 kt possible, especially over nearshore
waters. Building seas may reach 5 to 7 ft over southern outer
coastal waters Thu night.

Friday...Moderate confidence. Persistent SW winds continue, with
potential gusts 25-30 kt. Seas of 5 to 7 feet may linger on the
southern outer coastal waters. Scattered thunderstorms, some with
reduced visibilities and strong gusty winds.

Saturday...Moderate confidence. SW/S winds continue, with gusts 20-
25 kts. Seas 4-6 feet may linger on outer coastal waters.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...WTB/NMB
NEAR TERM...Nocera
SHORT TERM...WTB
LONG TERM...NMB
AVIATION...Nocera/NMB
MARINE...WTB/NMB
Hazardous weather outlook, Jun 26, 3:47 PM EDT, 12 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
347 PM EDT Mon Jun 26 2017

CTZ002>004-MAZ002>024-026-RIZ001>008-272000-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
347 PM EDT Mon Jun 26 2017

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts except Berkshire County, and Rhode Island.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is the potential for a few strong thunderstorms during Thursday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-272000-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
347 PM EDT Mon Jun 26 2017

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 1:40 PM EDTSpecial Weather StatementBOXWorcester50 min
Jun 27, 2:03 PM EDTSpecial Weather StatementBOXWorcester42 min
Jun 27, 2:07 PM EDTSpecial Weather StatementBOXHampden53 min
Jun 27, 2:22 PM EDTSpecial Weather StatementBOXMiddlesex53 min
Jun 27, 2:44 PM EDTSpecial Weather StatementBOXMiddlesex31 min
Jun 27, 2:49 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire, Worcester41 min
Jun 27, 3:16 PM EDTSpecial Weather StatementBOXWorcester59 min
Jun 27, 3:28 PM EDTSpecial Weather StatementBOXMiddlesex32 min
Jun 27, 3:32 PM EDTSpecial Weather StatementBOXHampden43 min
Jun 27, 3:37 PM EDTAreal Flood AdvisoryBOXMiddlesex, Worcester113 min
Jun 27, 3:39 PM EDTSevere Thunderstorm WarningBOXWorcester51 min
Jun 27, 4:12 PM EDTSpecial Weather StatementBOXMiddlesex48 min
Jun 27, 4:43 PM EDTSpecial Weather StatementBOXEssex47 min
Jun 27, 4:46 PM EDTSevere Thunderstorm WarningBOXMiddlesex29 min
Jun 27, 5:27 PM EDTSpecial Weather StatementBOXEssex33 min
Jun 27, 5:41 PM EDTSpecial Weather StatementBOXHampshire49 min
Jun 27, 5:52 PM EDTSpecial Marine WarningBOX53 min
Jun 27, 6:17 PM EDTSpecial Weather StatementBOXHampden43 min
Jun 27, 6:34 PM EDTSpecial Weather StatementBOXFranklin, Hampshire56 min
Jun 27, 6:38 PM EDTSpecial Weather StatementBOXSuffolk37 min
Jun 27, 7:10 PM EDTSevere Thunderstorm WarningBOXFranklin, Worcester33 min
Jun 27, 7:17 PM EDTSpecial Weather StatementBOXWorcester43 min
Jun 27, 7:56 PM EDTSevere Thunderstorm WarningBOXNorfolk, Worcester49 min
Jun 27, 1:34 PM EDTSpecial Weather StatementBOX41 min
Jun 27, 3:04 PM EDTSpecial Weather StatementBOX41 min
Jun 27, 3:55 PM EDTSpecial Weather StatementBOX65 min
Jun 27, 4:53 PM EDTSpecial Weather StatementBOX67 min
Jun 27, 5:50 PM EDTSpecial Weather StatementBOX40 min
Jun 27, 6:05 PM EDTSpecial Weather StatementBOX55 min
Jun 27, 6:43 PM EDTSpecial Weather StatementBOX47 min
Jun 27, 7:16 PM EDTSevere Thunderstorm WarningBOXNortheastern Connecticut Planning Region44 min

Nearby

Small Craft Advisories in Massachusetts, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.